Number Theory pp 202-241 | Cite as

Integral points on curves and surfaces

  • Joseph H. Silverman
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1380)


Integral Point Abelian Variety Height Function Counting Function Elliptic Surface 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Apostel, T, Introduction to Analytic Number Theory, Springer-Verlag, N.Y., 1976Google Scholar
  2. [2]
    Beauville, Complex Algebraic Surfaces, LMS Lecture Notes 68, Cambridge University Press, 1983Google Scholar
  3. [3]
    Call, G., Local Heights on Families of Abelian Varieties, thesis, Harvard, 1986Google Scholar
  4. [4]
    Faltings, G., Endlichkeitsätz für abelsche Varietäten über Zahlkörpern, Invent. Math. 73 (1983), 349–366MathSciNetCrossRefGoogle Scholar
  5. [5]
    Hartshorne, R., Algebraic Geometry, GTM 52, Springer-Verlag, 1977Google Scholar
  6. [6]
    Lang, S., Fundamentals of Diophantine Geometry, Springer-Verlag, N.Y., 1983CrossRefzbMATHGoogle Scholar
  7. [7]
    Mumford, D., A remark on Mordell's conjecture, Amer. J. of Math. 87 (1965), 1007–1016MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    Schanuel, S., Heights in number fields, Bull. Soc. Math. France 107 (1979), 433–449MathSciNetzbMATHGoogle Scholar
  9. [9]
    Schmidt, W., Integer points on curves and surfaces, Monatsh. Math. 99 (1985), 45–72MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    Silverman, J., Integral points on Abelian varieties, Invent. Math. 81 (1985), 341–346MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    Silverman, J., The Arithmetic of Elliptic Curves, GTM 106, Springer-Verlag, N.Y., 1986CrossRefzbMATHGoogle Scholar
  12. [12]
    Silverman, J., Integral points on abelian surfaces are widely spaced, Compositio Math. 61 (1987), 253–266MathSciNetzbMATHGoogle Scholar
  13. [13]
    Vojta, Paul, Diophantine approximations and value distribution theory, Lecture Notes in Math. 1239, Springer-Verlag, 1987Google Scholar

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Joseph H. Silverman
    • 1
  1. 1.Mathematics DepartmentBrown UniversityProvidenceUSA

Personalised recommendations